# SDR COEA2012060603917

- Difficulty date: June 6, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Strap
- Part number: S55371301204
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  VERTICAL STAB REAR SPAR WEB STRAP ABOVE PANEL 324AZ IS CORRODED (LENGTH 1", WIDTH 2", DEPTH .005").  REMOVED AND REPLACED WEB REAR SPAR STRAP WITH OEM PART PER ATR42 SRM.
